# SDR AU970493

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Condition: Failed
- Location: Turbine Section
- Stage of operation: CR
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL PRESSURE LOSS - SUSPECT NO4/5 BEARING FAILURE
